Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spots on glans, dark genital area, smelly greasy scrotum. Had excessive masturbation. Is it dangerous & how to recover?

User rating for this question
Answered by

Practicing since : 2005
Answered : 1390 Questions
Hi, this is really embarrassing, Ive done big mistakes in my life, and now im suffering the consequences.
first of all please dont blame, If u can help, help me please.

im 27 yo Male, Ive been masturbating for like 10 years I guess on daily bases, I waste my self, maybe.
now I lost my glans feeling, I barely feels the Ice and barely feels the warm water,
I have some spots upon my glans, I think due to nerves damage, I quit Masturbating now for good, and I think its too late for this decision :( .
I have darken area around my genitalia and I have like a rotten scrotum, why I think its rotten, because its smelly greasy even after a well done washing by soup (I shower daily), also If I didnt shave, the scrotum hair become dirty,,, like if its there is some fat attached to the hair, I know its disgusting and IM sorry for that, but I really need help,

are my manhood in danger ? or maybe its done for me to get marry and have kids.
is there a way to recover all these problems and go back to normal, like nothing happened?

ive been searching all around the internet and I got nothing.

thank you so much
Posted Mon, 21 May 2012 in Men's Health
Answered by Dr. Sudarshan 1 hour later
Thanks for putting up your query.
I've gone through your query and pictures.

I understand your problem and want to assure you that you will be alright.

Masturbation is very normal and all teenagers go through this phase in some time of their life. In one national study, 95% of males and 89% of females reported that they have masturbated. So there is nothing to be embarrassed or ashamed of.

It is normal phenomenon and does not result in infertility. It does not result in any long term damage. However, masturbation can result in tiredness immediately after the act. You may also feel pain in knee joints after the act. It’s mostly due to the position acquired in masturbation.

It can cause pigmentation and blackish discoloration, eczematization of scrotum and groin area. It can happen due to chronic friction, rubbing and contact with semen products. However, it is NOT a serious problem and in your case it is treatable.

I would suggest the following
Never feel guilty about masturbation as it is normal

Do routine exercise; join a gym if you can. alternatively, walk briskly at 6.5-7 km/hr for 50 minutes daily.

Have a healthy and balanced diet. Take one fruit per day. Take lots of fluids.

Deviate your attention towards studies. Stay away from porn and other stuff which will make you masturbate.

You can take multivitamin , multimineral supplements.

The pigmentation over thighs and scrotum can be treated by a combination cream containing steroid, antifungal and antibiotic. Please speak with a general physician about this.

Due to chronic friction, you can feel little loss of sensation over glans penis but it is mild degree and temporary. Within weeks to months, sensation will return back.

So I again want to assure you that you have not lost the manhood and there is no serious problem. It’s a matter of time when everything will be normal.

Hope this helps. If you need any further, help please let me know. I will be available for follow up.

Dr. Sudarshan

Above answer was peer-reviewed by
Follow-up: Spots on glans, dark genital area, smelly greasy scrotum. Had excessive masturbation. Is it dangerous & how to recover? 49 minutes later
Thank you so much, for such a goood answer,
Can you please mention the cream medications names and other medications names too
So i can buy them from pharmacy, Because im really shy to go to anyone and discuss my treatment plan with.

I hope you understand my situation.

Thank you a lot Dr. Sidarshan, u made my life again.
Answered by Dr. Sudarshan 11 minutes later
Hi again,

I can understand your situation.

My advise to you would be to visit a qualified physician/ dermatologist who can write the medication as it is a prescription medication(available on prescription). They would not be dispensed by the local pharmacist.

Maintain good hygiene with antiseptic soap usage .You can use Tea tree oil containing soap as it has anti bacterial ,antifungal properties. It is availableas over the Counter(OTC) product.

Also you dont have to be shy with your doctor can frankly tell your problem to him.

If you have any further question .feel free to ask them to me.

I will be available for follow up.

If you have liked my answer please indicate it by rating my answer in the end.

Dr Sudarshan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor